skin-hair-icon
Hyperpigmentation
I was skin lite user 2 years earlier then I had severe acne and I used benzoyl peroxide and my face got clear completely but my face colour became dark then original ... so can I use again hydroquinone cream to get rid of hyperpigmentation? ???
390 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, Greetings. USIng any cream without doctor's advise and prescription is not free from problems. Initially u used skin lite cream - and that has hydroquinone too. If u had used it for a short duration under precription of a doctor , you might not have landed with side effects of acne. Don not resort to it for FAIRNESS!!!! I would rather suggest you to visit a qualified dermatologist in your city who could examine your skin and prescribe medication based on type of pigmentation you have. Hope this helps. Further queries to be sent of follow up messaging. Warm Regards, Dr Govind S Mittal
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Hyperpigmentation on face Post inflammatory hyperpigmentation acne Hyperpigmentation causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.